# SDR DALA2025091706840

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N578DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11812
- Aircraft time: 5,602 hours, 1,449 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK ODOR ON SHORT FINAL, SMELL IS IN THE BACK OF AIRCRAFT.   FOUND OIL DRIPPING FROM NR 2 ENGINE SPINNER REAR CONE AND OIL POOLING INSIDE SPINNER. REMOVED AND REPLACED FAN SHAFT COVER SEAL PER A321 AMM 72-15. PERFORMED LEVEL "B" DECONTAMINATION OF ECS SYSTEM. (LP 7774614)
